Volume 8, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Witten's conjecture and Property P

Peter B Kronheimer and Tomasz S Mrowka

Geometry & Topology 8 (2004) 295–310
Bibliography
1 S Akbulut, J D McCarthy, Casson's invariant for oriented homology 3–spheres, Mathematical Notes 36, Princeton University Press (1990) MR1030042
2 R H Bing, Correction to “Necessary and sufficient conditions that a 3–manifold be $S^{3}$”, Ann. of Math. $(2)$ 77 (1963) 210 MR0142115
3 R H Bing, J M Martin, Cubes with knotted holes, Trans. Amer. Math. Soc. 155 (1971) 217 MR0278287
4 P J Braam, S K Donaldson, Floer's work on instanton homology, knots and surgery, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 195 MR1362829
5 P J Braam, S K Donaldson, Fukaya–Floer homology and gluing formulae for polynomial invariants, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 257 MR1362830
6 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. $(2)$ 125 (1987) 237 MR881270
7 S K Donaldson, Floer homology groups in Yang–Mills theory, Cambridge Tracts in Mathematics 147, Cambridge University Press (2002) MR1883043
8 Y Eliashberg, A few remarks about symplectic filling, Geom. Topol. 8 (2004) 277 MR2023279
9 Y M Eliashberg, W P Thurston, Confoliations, University Lecture Series 13, American Mathematical Society (1998) MR1483314
10 J B Etnyre, On symplectic fillings, Algebr. Geom. Topol. 4 (2004) 73 MR2023278
11 J B Etnyre, K Honda, On symplectic cobordisms, Math. Ann. 323 (2002) 31 MR1906906
12 P M N Feehan, T G Leness, On Donaldson and Seiberg–Witten invariants, from: "Topology and geometry of manifolds (Athens, GA, 2001)", Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 237 MR2024636
13 A Floer, Instanton homology and Dehn surgery, from: "The Floer memorial volume", Progr. Math. 133, Birkhäuser (1995) 77 MR1362823
14 K Fukaya, Floer homology for oriented 3–manifolds, from: "Aspects of low-dimensional manifolds", Adv. Stud. Pure Math. 20, Kinokuniya (1992) 1 MR1208307
15 D Gabai, Foliations and the topology of 3–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
16 D Gabai, Foliations and the topology of 3–manifolds III, J. Differential Geom. 26 (1987) 479 MR910018
17 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol II (Beijing, 2002)", Higher Ed. Press (2002) 405 MR1957051
18 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
19 , Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
20 P B Kronheimer, T S Mrowka, Embedded surfaces and the structure of Donaldson's polynomial invariants, J. Differential Geom. 41 (1995) 573 MR1338483
21 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023
22 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021